On waking up by morning, they almost certainly forget that such a thing had happened to them.
Doctors do not seem to recognise this as anything significant. So, it is simply dismissed.
This could occur once in a month or so.
Anyway, there does not seem to exist any pattern when it comes to frequency of its happening.
Do you know why this happens?
The violent movement of the body (i.e., the seizure) enhances oxygen intake, and the seizure stops.
As said earlier, the THIN boys get it only occasionally.
Another major reason for such nocturnal jerks (as well as epileptic seizures) is CONSTIPATION.
(I recognize TWO types of constipation:
1. Not going to toilet for more than two days is type - 1. Prolonged constipation is called Chronic Constipation by doctors.
2. Going to toilet MORE than twice daily, defecating LOOSE and SLIMY faeces.
The second type is usually recognized as diarrhea by doctors. However, as per my definition, THIS is what I label as CHRONIC CONSTIPATION.)
When chronic constipation (i.e., loose and frequent motion) occurs, a lot of toxic gases are produced.
This gas too (on accumulation within the body) contributes substantially to the NOCTURNAL JERKS (AND ALSO to EPILEPTIC SEIZURES)
- Prevent them from inhaling toxic fumes, which at times could also come from petrol pumps, paint factories, and the like. They are also prevented from inhaling the smoke that is emitted by incense and joss sticks.
- I train them to do a specially designed breathing exercise on daily basis, thrice a day initially, and then once daily morning. (This has an added benefit of increasing their memory power and briskness).
- Modify their choice of food so that they would consume three-fifth of ACID food and drinks at initial stages (for about 5 weeks), and two-fifth ALKALINE. This is to shed away the EXCESS calcium in them .
- In addition to the above, these people are trained to do Body Towel Massage and Body Rubbing Exercise, which have numerous benefits (See my book on obesity, 1998).
- I correct their constipation problems, using herbs.
due to the risk factors described above, will COMPLETELY
STOP for certain.
If a person continues to inhale toxic fumes beyond the tolerance limit of his/her brain, he/she may end up being an Epileptic patient.
During the interim period, such inhalers tend to get severe headaches.
So, please avoid inhaling such undesirable poisons as far as possible.
If you have any comments, please put them up.